# SDR U2RA2025060600017

- Difficulty date: May 27, 2025
- Submitted: June 21, 2025
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 01016
- Aircraft time: 54,238 hours, 10,800 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 5220 · Emergency Exits
- Part: Dampener
- Part number: FE276000
- Part serial: FR1202
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC 256241-03-1 OPERATION CHECK OF SLIDE-ESCAPE DOOR 3R, ESCAPE SLIDE P/N 7A1509-125 S/N BD0822 FAILED TO DEPLOY WITHOUT INTERVENTION. THE DOOR DAMPER ID CORRECTLY ADJUSTED BUT DAMPENING EFFECT DOES NOT OCCUR. REMOVED AND REPLACED DOOR DAMPER, DAMPENING EFFECT OCCURS. ALL WORK PERFORMED IAW AIRBUS AMM 52-22-14-000-801-A REV 20 AND AIRBUS AMM 52-22-14-400-801-A REV 20.
